# SDR FDEA201204141428

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757*
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5113
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 377.7, UPPER TEE, LBL 62-RBL 62, CORRODED.  BLENDED AREA ORIG MATERIAL .125 AFTER REWORK .087 MATERIAL LOSS .038 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III,  L=3.0 W=2.0 W=.038.   R & R FLOORBEAM IAW SRM 51-40-02 AND DWG 141N5113.  MAJOR REPAIR.
